# SDR 29GA2017111700002

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 443
- Aircraft time: 36,404 hours, 40,938 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LT OVERWING INOPERATIVE.  FOUND A BROKEN WIRE AT CONNECTOR.  REPINNED AND CONNECTED IAW WM 20-20-20. OPS CHECKED GOOD.
